# SDR ASOA201812295004

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 35,674 hours, 25,476 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 67053115907
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD EQUIPMENT COMPARTMENT FLOOR PREVIOUS REPAIR IS CRACKED AT BS 193.  REMOVED AND REPLACED THE  REPAIR DOUBLER IAW REOS 670-53-11-509, 670-53-11-1355, AND EC/TC REO 670-53-11-1355.
